# SDR DALA13003403272

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PLATE OF GIRT BAR FITTING LOC FR 20 AND STR 23L FWD PAX CABIN SSI 531189.  REPLACED PLATE OF GIRT BAR FITTING LOCATED FR 20 AND STR 23L FWD  PAX CABIN IAW SRM 51-72-11.
